Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567545
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: S. G. Pandit and S. G. Deo
Title: Differential systems involving impulses
Additional book information: Lecture Notes in Mathematics, Vol. 954, Springer-Verlag, Berlin, 1982, vi + 102 pp., $8.00. ISBN 3-5401-1606-0.

References [Enhancements On Off] (What's this?)

    C. Carathéodory, Vorlesungen über reele Funktionen, Leipzig and Berlin, 1918.
  • Earl A. Coddington and Norman Levinson, Theory of ordinary differential equations, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1955. MR 0069338
  • P. C. Das and R. R. Sharma, On optimal controls for measure delay-differential equations, SIAM J. Control 9 (1971), 43–61. MR 0274898
  • P. C. Das and R. R. Sharma, Existence and stability of measure differential equations, Czechoslovak Math. J. 22(97) (1972), 145–158. MR 304815
  • A. F. Filippov, Differential equations with discontinuous right-hand side, Mat. Sb. (N.S.) 51 (93) (1960), 99–128 (Russian). MR 0114016
  • Irmgard Flügge-Lotz, Discontinuous automatic control, Princeton University Press, Princeton, N. J., 1953. MR 0059439
  • Otomar Hájek, Discontinuous differential equations. I, II, J. Differential Equations 32 (1979), no. 2, 149–170, 171–185. MR 534546, DOI
  • Rufus Isaacs, Differential games. A mathematical theory with applications to warfare and pursuit, control and optimization, John Wiley & Sons, Inc., New York-London-Sydney, 1965. MR 0210469
  • E. B. Lee and L. Markus, Foundations of optimal control theory, John Wiley & Sons, Inc., New York-London-Sydney, 1967. MR 0220537
  • E. J. McShane, Stochastic calculus and stochastic models, Academic Press, New York-London, 1974. Probability and Mathematical Statistics, Vol. 25. MR 0443084
  • J. C. Maxwell, On governors, Proc. Roy. Soc. 100 (1868); The scientific papers of James Clerk Maxwell, Vol. 2, Dover, New York, n.d., pp. 105-120.
  • L. S. Pontrjagin, On some differential games, Dokl. Akad. Nauk SSSR 156 (1964), 738–741 (Russian). MR 0184771
  • T. Ważewski, On an optimal control problem, Differential Equations and Their Applications (Proc. Conf., Prague, 1962), Publ. House Czechoslovak Acad. Sci., Prague; Academic Press, New York, 1965, pp. 229–242. MR 0201758

Review Information:

Reviewer: O. Hájek
Journal: Bull. Amer. Math. Soc. 12 (1985), 272-279